Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 87, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 22, 2017, 4:30 PM EDT for Doddridge County, Lewis County, Upshur County, West Virginia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2017, 4:30 PM EDT (20:30 UTC)
- Expired
- Jul 22, 2017, 5:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Doddridge County, WV, Lewis County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 137 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:35 PM EDT | TSTM WND DMG | Weston, WV | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
831
WUUS51 KRLX 222030
SVRRLX
WVC017-041-097-222115-
/O.NEW.KRLX.SV.W.0087.170722T2030Z-170722T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
430 PM EDT SAT JUL 22 2017
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
South central Doddridge County in northern West Virginia...
Lewis County in northern West Virginia...
Northern Upshur County in northeastern West Virginia...
* Until 515 PM EDT
* At 429 PM EDT, severe thunderstorms were located along a line
extending from near Weston to 10 miles northeast of Glenville,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Buckhannon, Weston, Stonewall Jackson, Jackson Mill, Jane Lew,
Camden, Lorentz, Sand Run, Leopold, Alum Bridge, Tallmansville,
Overhill, Horner and Walkersville.
This includes Interstate 79 between mile markers 85 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3892 8009 3886 8053 3904 8072 3909 8073
3911 8079 3915 8083 3910 8023 3893 8009
3893 8010
TIME...MOT...LOC 2029Z 294DEG 23KT 3907 8040 3908 8075
HAIL...0.88IN
WIND...60MPH
$$
Manning1 follow-up statement
758
WWUS51 KRLX 222049
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
449 PM EDT SAT JUL 22 2017
WVC017-222058-
/O.CAN.KRLX.SV.W.0087.000000T0000Z-170722T2115Z/
Doddridge WV-
449 PM EDT SAT JUL 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DODDRIDGE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
northern, north central and northeastern West Virginia.
LAT...LON 3892 8009 3886 8053 3905 8067 3911 8068
3910 8023 3893 8009 3893 8010
TIME...MOT...LOC 2048Z 294DEG 23KT 3903 8027 3904 8062
$$
WVC041-097-222115-
/O.CON.KRLX.SV.W.0087.000000T0000Z-170722T2115Z/
Lewis WV-Upshur WV-
449 PM EDT SAT JUL 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR LEWIS AND NORTHERN UPSHUR COUNTIES...
At 448 PM EDT, severe thunderstorms were located along a line
extending from near Buckhannon to 8 miles west of Weston, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buckhannon, Weston, Jackson Mill, Stonewall Jackson, Camden, Alum
Bridge, Lorentz, Tallmansville, Overhill, Horner and Walkersville.
#
This includes Interstate 79 between mile markers 86 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3892 8009 3886 8053 3905 8067 3911 8068
3910 8023 3893 8009 3893 8010
TIME...MOT...LOC 2048Z 294DEG 23KT 3903 8027 3904 8062
HAIL...1.00IN
WIND...60MPH
$$
ManningWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 4:04 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 22, 4:04 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
404 PM EDT Sat Jul 22 2017
.SYNOPSIS...
Strong to severe thunderstorms are possible this weekend with
risk for heavy rainfall and potential flooding. Fronts cross
late Sunday and again late Monday. High pressure midweek.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 354 PM Saturday...
A severe thunderstorm watch has been issued for parts of
southeast OH and portions of the northern half of WV until 10
PM.
As of 155 PM Saturday...
MCS moved across northern zones this morning, producing
generally an inch or so of precipitation. Area in the warm
sector of a low pressure system moving across Great Lakes
region, with sct showers and thunderstorms popping up area wide
in the warm, humid, unstable conditions. With the lower
FFG/wetter soils across the north, and the potential for
additional MCS overnight, went ahead an hoisted a flash flood
watch for the area through Sunday morning. This may need to be
expanded in area or even in time as we progress, but for now,
just decided to issue for the wetter areas/greatest threat
region.
In addition to flooding issues, the potential for severe exists
through much of the night, with strong shear on the order of 40+
kts. SPC has issued a slight risk for most of the CWA through
12Z Sunday, with a slight risk area wide on Sunday for an
additional severe thunderstorm threat, as the cold front
approaches the area from the north. Frontal boundary should be
entering SE Ohio zones towards the end of the period.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 315 PM Saturday...
Models in good agreement in a significant short wave amplifying
the northern stream over the eastern U.S., which finally drives
the very deep and moist unstable air with the cold front
eastward across most the area Sunday night. Even though the
front gets hung up in the mountains by Monday morning, the
really deep moisture and convection should continue eastward
with the main departing short wave. By Monday morning, we expect
most of the area to be dry, except across the far southern coal
fields and southern mountains where some lingering convection
may continue.
Thereafter, models have another short wave and cold front
dropping southeast through the Great Lakes and across the area
Monday afternoon and night. Even though moisture will be more
limited with this feature, there will be enough moisture to
combine with diurnal heating to fire up a band of convection
with the front. Things will finally die down Monday night, with
most areas dry by Tuesday morning. However, again, this new
front will struggle to exit the far south and have left a few
showers possible there Monday night into Tuesday morning.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 340 PM Saturday...
High pressure builds in briefly Tuesday and Tuesday night with
slightly cooler but drier air.
However, models agree in another short wave and front diving
southeast across the area Wednesday and Wednesday night, with
enough dynamics, moisture and instability to fire yet another
band of convection ahead of the front. But it will be a bit
cooler and less on the summer heat and humidity. But despite
this latest short wave and front, the models quickly lift out
the upper trough and return the front northward Thursday, which
meanders across the area for the later part of the work week.
Again, lots of moisture will be available to keep things very
unsettled with the meandering front, although temperatures are
progged to be tempered by the clouds and precip.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
18Z Saturday through 18Z Sunday...
As of 200 PM Saturday...
Showers and thunderstorms, with heavy downpours, and strong
damaging winds are possible during the TAF period. Expect MVFR
and IFR conditions in vicinity of storms, along with strong
gusty winds. Bulk of convection will generally decrease in
coverage from north to south after 12-15Z, but local MVFR and
IFR cigs will linger. Additional rounds of showers and
thunderstorms towards the end of the period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Convection could be less widespread than
currently forecast. Conditions on Sunday may not improve as
quickly as currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY H H H H H H H H H H H M
EKN CONSISTENCY H H H H H H M L M M H L
PKB CONSISTENCY H H M H H H M M M M H M
CKB CONSISTENCY H H H H M M L L L M M L
AFTER 18Z SUNDAY...
IFR possible Sunday in heavy showers and thunderstorms.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Sunday morning for WVZ007>011-
014>020-027>032-039-040-517>526.
Heat Advisory until 8 PM EDT this evening for WVZ005-006-013-
024-025.
OH...Flash Flood Watch through Sunday morning for OHZ066-067-075-
076-083>086.
Heat Advisory until 8 PM EDT this evening for OHZ087.
KY...Heat Advisory until 8 PM EDT this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...JMV/SL
NEAR TERM...SL
SHORT TERM...ARJ/JMV
LONG TERM...JMV
AVIATION...SLHazardous weather outlook, Jul 22, 3:58 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 358 PM EDT Sat Jul 22 2017 VAZ003-004-WVZ033-232000- Dickenson-Buchanan-McDowell- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms with heavy downpours are possible tonight across the area. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. WVZ026-034-515-516-232000- Boone-Wyoming-Northwest Raleigh-Southeast Raleigh- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for portions of southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. In addition, heavy downpours will accompany any storms, and could create localized flooding issues. A flash flood watch may be necessary. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists on Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>031-039-040- 517>526-232000- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Upshur-Barbour- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 358 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 432 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. WVZ032-232000- Taylor- 358 PM EDT Sat Jul 22 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-232000- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Mingo-Logan- 358 PM EDT Sat Jul 22 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A slight risk for severe thunderstorms exists today and tonight. Damaging winds are the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A slight risk for severe thunderstorms exists Sunday. Damaging winds are the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 22, 2:21 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
221 PM EDT SAT JUL 22 2017
WVZ031-032-221900-
Harrison-Taylor-
221 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND CENTRAL
HARRISON COUNTIES...
At 221 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Grafton to near Clarksburg. Movement
was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Clarksburg, Grafton, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Lumberport, Anmoore, Flemington, Valley Falls, Rosemont, Knottsville,
Meadland, Tygart Lake State Park, Thornton, McGee, Meadowbrook and
Despard.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 between mile markers 118 and 128.
Route 50 in West Virginia between mile markers 73 and 82.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3929 7991 3930 7994 3927 7996 3924 8015
3925 8016 3923 8018 3931 8058 3932 8056
3941 8023 3939 8020 3940 8012 3941 8011
3939 8009 3940 8002 3945 7994 3943 7989
3930 7989
TIME...MOT...LOC 1821Z 268DEG 36KT 3941 8002 3930 8041
ManningSpecial weather statement, Jul 22, 2:57 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
257 PM EDT SAT JUL 22 2017
WVZ032-040-221930-
Barbour-Taylor-
257 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TAYLOR AND
NORTHEASTERN BARBOUR COUNTIES...
At 257 PM EDT, a strong thunderstorm was located near Grafton, moving
east at 30 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Grafton, Philippi, Moatsville, Tygart Lake State Park, Thornton,
Knottsville and Nestorville.
LAT...LON 3921 7981 3920 7983 3918 7982 3914 7983
3918 8012 3936 8010 3936 7990 3930 7989
3929 7986 3924 7985 3924 7982 3923 7981
TIME...MOT...LOC 1857Z 274DEG 27KT 3927 8002
ManningSpecial weather statement, Jul 22, 3:33 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
333 PM EDT SAT JUL 22 2017
WVZ019-222000-
Ritchie-
333 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RITCHIE COUNTY...
At 333 PM EDT, a strong thunderstorm was located near North Bend
State Park, or near Harrisville, moving east at 30 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Harrisville, Pennsboro, North Bend State Park, Ellenboro, Cairo,
Pullman, Pike, Nutter Farm, Berea and Petroleum.
This includes Route 50 in West Virginia between mile markers 25 and
45.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3927 8091 3904 8093 3904 8094 3913 8127
3913 8130 3927 8126 3927 8123 3930 8123
TIME...MOT...LOC 1933Z 277DEG 24KT 3921 8117
ManningSpecial weather statement, Jul 22, 3:43 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Charleston WV
343 PM EDT SAT JUL 22 2017
OHZ075-076-222015-
Washington-Athens-
343 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON AND
SOUTHEASTERN ATHENS COUNTIES...
At 343 PM EDT, a strong thunderstorm was located 8 miles northwest of
Coolville, moving east at 25 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with this
storm.
Locations impacted include...
Coolville, Amesville, Bartlett and Little Hocking.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3947 8163 3928 8167 3927 8168 3926 8170
3924 8169 3923 8169 3922 8170 3924 8200
3940 8200
TIME...MOT...LOC 1943Z 266DEG 23KT 3932 8190
ManningLocal storm report, Jul 22, 4:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
414 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG E VOLGA 39.08N 80.13W
07/22/2017 BARBOUR WV 911 CALL CENTER
FIRE CREWS REMOVE TREE FROM US119 FROM NEAR VOLGA. TIME
ESTIMATED VIA RADAR.
&&
EVENT NUMBER RLX1700575
MECLocal storm report, Jul 22, 4:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
424 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FLASH FLOOD 1 S GRAFTON 39.33N 80.02W
07/22/2017 TAYLOR WV 911 CALL CENTER
WATER OVER KENNEDY ST
&&
EVENT NUMBER RLX1700576
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:27 AM EDT | Special Weather Statement | RLX | Mason | 33 min |
| Jul 22, 12:49 AM EDT | Special Weather Statement | RLX | Mason | 26 min |
| Jul 22, 12:59 AM EDT | Special Weather Statement | RLX | Putnam | 31 min |
| Jul 22, 1:31 AM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 29 min |
| Jul 22, 2:04 AM EDT | Special Weather Statement | RLX | Clay | 26 min |
| Jul 22, 2:30 AM EDT | Special Weather Statement | RLX | Clay, Nicholas | 30 min |
| Jul 22, 4:37 AM EDT | Special Weather Statement | RLX | Jackson | 23 min |
| Jul 22, 5:49 AM EDT | Special Weather Statement | RLX | Calhoun | 26 min |
| Jul 22, 6:14 AM EDT | Special Weather Statement | RLX | Braxton | 31 min |
| Jul 22, 8:58 AM EDT | Special Weather Statement | RLX | Wood | 32 min |
| Jul 22, 9:15 AM EDT | Special Weather Statement | RLX | Pleasants | 30 min |
| Jul 22, 9:28 AM EDT | Special Weather Statement | RLX | Jackson, Ritchie, Wirt, Wood | 32 min |
| Jul 22, 9:33 AM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Tyler | 27 min |
| Jul 22, 9:59 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Ritchie | 31 min |
| Jul 22, 11:01 AM EDT | Special Weather Statement | RLX | Barbour | 29 min |
| Jul 22, 11:59 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more | 28 hr |
| Jul 22, 1:17 PM EDT | Special Weather Statement | RLX | Upshur | 28 min |
| Jul 22, 1:51 PM EDT | Special Weather Statement | RLX | Clay | 24 min |
| Jul 22, 2:21 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 39 min |
| Jul 22, 2:50 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 4 hr |
| Jul 22, 2:52 PM EDT | Heat Advisory | RLX | Cabell, Lincoln, Logan, Mingo, Wayne | 5 hr |
| Jul 22, 2:57 PM EDT | Special Weather Statement | RLX | Taylor | 33 min |
| Jul 22, 3:24 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph, Upshur | 51 min |
| Jul 22, 3:33 PM EDT | Special Weather Statement | RLX | Ritchie | 27 min |
| Jul 22, 3:37 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie | 38 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis | 41 min |
| Jul 22, 4:15 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 45 min |
| Jul 22, 4:21 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Lewis | 4 hr |
| Jul 22, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wood | 49 min |
| Jul 22, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 42 min |
| Jul 22, 5:15 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie | 45 min |
| Jul 22, 5:18 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis | 42 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 44 min |
| Jul 22, 5:34 PM EDT | Tornado Warning | RLX | Ritchie | 26 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 39 min |
| Jul 22, 5:56 PM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie, Wood | 4 hr |
| Jul 22, 5:59 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wirt, Wood | 31 min |
| Jul 22, 6:16 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 1 more | 44 min |
| Jul 22, 6:43 PM EDT | Flash Flood Warning | RLX | Gilmer, Lewis, Upshur | 4 hr |
| Jul 22, 6:59 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 46 min |
| Jul 22, 7:13 PM EDT | Special Weather Statement | RLX | Ritchie | 32 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Upshur | 43 min |
| Jul 22, 7:28 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie | 47 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.